The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (831 KB) | Metadata | Table of Contents | ZAA summary
Volume 10, Issue 2, 1991, pp. 183–192
DOI: 10.4171/ZAA/440

Published online: 1991-06-30

Über ein eindimensionales Modell der finiten Elastostatik

Arno Langenbach

The deformation of a rod $S = [0,1]$ is given by a diffeomorphism $w: S \to S_w = [0, w(1)]$ from the set $\{w \in W^2_2 (0, 1): w(0) = 0, w' (s) >0 (s \in S) \}$. The function ln $w’$ appears as measure of deformation. The function $w$ is solution to a second order ordinary differential equation with the second boundary condition $w'(1) = p \in \mathbb R^+$. By an open - and - closed argument we show that the set of those $p$ for which the boundary problem is uniquely solvable, is all $\mathbb R^+$.

Keywords: finite elasticity, boundary value problems, ordinary differential equations

Langenbach Arno: Über ein eindimensionales Modell der finiten Elastostatik. Z. Anal. Anwend. 10 (1991), 183-192. doi: 10.4171/ZAA/440